Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Existence of exceptional points for Fuchsian groups of finite coarea
HTML articles powered by AMS MathViewer

by Toshihiro Nakanishi and Akira Ushijima
Conform. Geom. Dyn. 24 (2020), 164-176
Published electronically: August 26, 2020


It is shown by Fera that there exists uncountably many exceptional points for cocompact Fuchsian groups. We generalize this result to the case that Fuchsian groups are of finite coarea.
  • A. F. Beardon, The geometry of discrete groups, Discrete groups and automorphic functions (Proc. Conf., Cambridge, 1975) Academic Press, London, 1977, pp. 47–72. MR 0474012
  • Alan F. Beardon, The geometry of discrete groups, Graduate Texts in Mathematics, vol. 91, Springer-Verlag, New York, 1983. MR 698777, DOI 10.1007/978-1-4612-1146-4
  • Joseph Fera, Exceptional points for cocompact Fuchsian groups, Ann. Acad. Sci. Fenn. Math. 39 (2014), no. 1, 463–472. MR 3186824, DOI 10.5186/aasfm.2014.3917
  • Joseph Fera and Andrew Lazowski, Exceptional points for finitely generated Fuchsian groups of the first kind, Advances in Geometry, (published online ahead of print), 2019.
  • Marjatta Näätänen, On the stability of identification patterns for Dirichlet regions, Ann. Acad. Sci. Fenn. Ser. A I Math. 10 (1985), 411–417. MR 802503, DOI 10.5186/aasfm.1985.1045
  • Peter J. Nicholls, The ergodic theory of discrete groups, London Mathematical Society Lecture Note Series, vol. 143, Cambridge University Press, Cambridge, 1989. MR 1041575, DOI 10.1017/CBO9780511600678
  • Saburo Shimada, On P. J. Myrberg’s approximation theorem on Fuchsian groups, Mem. Coll. Sci. Univ. Kyoto Ser. A. Math. 33 (1960/61), 231–241. MR 158074, DOI 10.1215/kjm/1250775909
  • Yuriko Umemoto, On Dirichlet fundamental domains for Fuchsian groups, Master Thesis, Graduate School of Science, Osaka City University, 2011.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 20H10
  • Retrieve articles in all journals with MSC (2010): 20H10
Bibliographic Information
  • Toshihiro Nakanishi
  • Affiliation: Department of Mathematics, Shimane University, Matue 690-8504, Japan
  • MR Author ID: 225488
  • Email:
  • Akira Ushijima
  • Affiliation: Faculty of Mathematics and Physics, Institute of Science and Engineering, Kanazawa University, Ishikawa 920-1192, Japan
  • MR Author ID: 646273
  • ORCID: 0000-0002-7891-9856
  • Email:
  • Received by editor(s): September 30, 2019
  • Received by editor(s) in revised form: June 22, 2020
  • Published electronically: August 26, 2020
  • © Copyright 2020 American Mathematical Society
  • Journal: Conform. Geom. Dyn. 24 (2020), 164-176
  • MSC (2010): Primary 20H10
  • DOI:
  • MathSciNet review: 4139901